Harmonic hypergeometric functions

Authors

  • R. A. Al-Khal
  • H. A. Al-Kharsani

DOI:

https://doi.org/10.5556/j.tkjm.37.2006.172

Abstract

In this paper we try to uncover some of the inequalities associating hypergeometric functions with planer harmonic mappings. Sharp coefficient relations, distortion theorems and neighborhood are given for these functions. Furthermore, convolution products are considered.

Author Biographies

R. A. Al-Khal

Department of Mathematics, Faculty of Science, Girls College, P.O. Box 838, Dammam, Saudi Arabia.

H. A. Al-Kharsani

Department of Mathematics, Faculty of Science, Girls College, P.O. Box 838, Dammam, Saudi Arabia.

Downloads

Published

2006-09-30

How to Cite

Al-Khal, R. A., & Al-Kharsani, H. A. (2006). Harmonic hypergeometric functions. Tamkang Journal of Mathematics, 37(3), 273-283. https://doi.org/10.5556/j.tkjm.37.2006.172

Issue

Section

Papers